MAUDE Adverse Event Report: LIFECELL MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2); MESH, SURGICAL

LIFECELL MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2); MESH, SURGICAL
Catalog Number CON2006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Seroma (2069); Post Operative Wound Infection (2446)
Date of Event 02/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Our investigation of lot sp100540 includes: manufacturing review: review of information as reported, review of the device history records and complaint.History.Records associated with lot sp100540.Results of evaluation: no failure detected.Review of lot processing history and complaint history records for lot sp100540 was unremarkable.There was no processing deviation or nonconformance related to the nature of this complaint.The lot met qc criteria for release, including mechanical testing results.As of (b)(6) 2018, no similar complaint has been reported to lifecell against lot sp100540.As of (b)(6) 2018, of the (b)(4) devices released to finished goods for lot sp100540, (b)(4) devices were distributed with (b)(4) devices reported to be implanted.Evaluation conclusion: known inherent risk of device.Device not returned.Based on our internal review of the device processing history, the lot met qc criteria for product release.The event is unlikely related to strattice bps.Lot sp100540 was aseptically processed, terminally sterilized within process parameters, and met qc release criteria.No deviation was encountered in association with the reported event.No other infection complaint has been reported to lifecell against lot sp100540.[(b)(4) - follow up response recipient cultures (b)(6) 2018.Pdf].
 
Event or Problem Description
It was reported that a (b)(6) year old female patient underwent revision of right breast with strattice bps due to capsular contracture on (b)(6) 2018.On (b)(6) 2018, the patient presented with post op infection resulting in surgical and medical intervention that day.Cloudy serosanguineous fluid was found around the implant and strattice bps mesh.There were no abscesses or hematoma.Her implant was intact.The pocket was washed out, a drain was placed, the patient was treated with antibiotics, and the strattice bps mesh was explanted along with the implant.The patient has since recovered and was rescheduled for follow up procedure.

Brand Name
MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2)
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
MDR Report Key7422467
Report Number1000306051-2018-00047
Device Sequence Number679496
Product Code FTM
UDI-Device Identifier00818410010270
UDI-Public00818410010270
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Catalogue NumberCON2006
Device Lot NumberSP100540
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2018
Initial Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR